General Letters in Mathematics

Volume 8 - Issue 1 (3) | PP: 16 - 25 Language : English
DOI : https://doi.org/10.31559/glm2020.8.1.3
475
36

Quaternion-valued functions in hyperholomorphic Fα G(p,q,s) spaces

A. Kamal ,
T.I. Yassen
Received Date Revised Date Accepted Date Publication Date
13/3/2019 6/2/2020 4/3/2020 29/4/2020
Abstract
The goal of this article is to define a new class of hyperholomorphic functions, the so called Fα G(p,q,s) Spaces. For this class, we study some its basic properties. Moreover, the relation which characterized Fα G(p,q,s) Spaces by spaces Bα are given.


How To Cite This Article
Kamal , A. & Yassen , T. (2020). Quaternion-valued functions in hyperholomorphic Fα G(p,q,s) spaces . General Letters in Mathematics, 8 (1), 16-25, 10.31559/glm2020.8.1.3

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.